Trajectories of a DAE near a pseudo-equilibrium

Beardmore, R. E., Laister, R. and Peplow, A. (2004) Trajectories of a DAE near a pseudo-equilibrium. Nonlinearity, 17 (1). pp. 253-279. ISSN 0951-7715

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1088/0951-7715/17/1/015


Item Type:Article
Uncontrolled Keywords:trajectories, DAE, pseudo-equilibrium
Faculty/Department:Faculty of Environment and Technology
ID Code:5861
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:03 Apr 2014 11:50

Request a change to this item

Copyright 2013 © UWE better together